IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev CCS Conf / Next CCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Complex Communication Sciences (CCS) [schedule] [select]
Chair Naoki Wakamiya (Osaka Univ.)
Vice Chair Mikio Hasegawa (Tokyo Univ. of Science), Makoto Naruse (NICT)
Secretary Junnosuke Teramae (Osaka Univ.), Hidehiro Nakano (Tokyo City Univ.)
Assistant Chisa Takano (Hirishima City Univ.), Takashi Shimada (Univ. of Tokyo), Tomoya Suzuki (Ibaraki Univ.), Ryo Takahashi (AUT)

Conference Date Mon, Mar 26, 2018 10:00 - 17:55
Tue, Mar 27, 2018 09:30 - 16:35
Topics Natural Computing, etc. 
Conference Place Morito Memorial Hall, Kagurazaka Campus, Tokyo University of Science 
Address 1-3 Kagurazaka, Shinjuku-ku, Tokyo 162-8601
Transportation Guide Located three minutes' walk from Iidabashi Station, accessible via the JR Sobu Line, the Tokyo Metro Yurakucho, Tozai, and Namboku Lines, and the Toei Oedo Line.
https://www.tus.ac.jp/en/campus/
Contact
Person
Prof. Mikio Hasegawa
+81-3-3260-4271
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Mon, Mar 26 AM 
10:00 - 17:55
(1) 10:00-10:25 Suppression Method of Mode Collapse in Generative Adversarial Nets CCS2017-33 Shinya Hidai, Hidehiro Nakano, Arata Miyauchi (Tokyo City Univ.)
(2) 10:25-10:50 An Optimization Method for IEEE 802.11 WLAN Access Point Using Coherent Ising Machine CCS2017-34 Yukio Murata, Yuhei Oyabu, Kaori Kuroda (Tokyo Univ. of Science), Kazuyuki Aihara (The Yniv. of Tokyo), Mikio Hasegawa (Tokyo Univ. of Science)
(3) 10:50-11:15 Virtual Network Topology Method with Fractal Property CCS2017-35 Koki Sakamoto, Shin'ichi Arakawa, Masayuki Murata (Osaka Univ.)
  11:15-11:30 Break ( 15 min. )
(4) 11:30-12:20 [Invited Talk]
Modeling of boom phenomena observed from big social data CCS2017-36
Kenta Yamada (NII)
  12:20-13:50 Lunch Break ( 90 min. )
(5) 13:50-14:15  
(6) 14:15-14:40  
(7) 14:40-15:05  
  15:05-15:15 Break ( 10 min. )
(8) 15:15-15:40  
(9) 15:40-16:05  
(10) 16:05-16:30  
(11) 16:30-16:55  
  16:55-17:05 Break ( 10 min. )
(12) 17:05-17:55  
Tue, Mar 27 AM 
09:30 - 16:35
(13) 09:30-09:55 Control of deterministic diffusion with time-delayed feedback control method CCS2017-37 Miki U. Kobayashi (Rissho Univ.)
(14) 09:55-10:20 Pattern Formation in Three-dimensional Information Processing Model Based on Excitable Medium CCS2017-38 Shigeru Ninagawa, Yuto Iwai (KIT)
(15) 10:20-10:45 Sequential Bayesian filters with high order Markov chains for time series phase unwrapping CCS2017-39 Hiroaki Umehara (CiNet), Masato Okada (UTokyo), Yasushi Naruse (CiNet)
(16) 10:45-11:10 The effect of laziness in a group chase and escape model CCS2017-40 Takashi Shimada (Univ. Tokyo)
  11:10-11:25 Break ( 15 min. )
(17) 11:25-12:15 [Invited Talk]
Study on production and growth of novelties
-- based on the Yule-Simon process --
CCS2017-41
Yasuhiro Hashimoto (Univ. of Tokyo)
  12:15-13:45 Lunch Break ( 90 min. )
(18) 13:45-14:35  
  14:35-14:45 Break ( 10 min. )
(19) 14:45-15:10  
(20) 15:10-15:35  
(21) 15:35-16:00  
  16:00-16:10 Break ( 10 min. )
(22) 16:10-16:35  

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
CCS Technical Committee on Complex Communication Sciences (CCS)   [Latest Schedule]
Contact Address E-: c-c 
Announcement Latest information will be presented on the homepage:
http://www.ieice.org/~ccs/?page_id=959


Last modified: 2018-03-08 06:44:05


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to CCS Schedule Page]   /  
 
 Go Top  Go Back   Prev CCS Conf / Next CCS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan